# SDR USAA2010122093199

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 53,811 hours, 37,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C5 CHECK - CRACKED FRAME WEB AT BS 303.9, S16L - S17L.  REPLACED FRAME WEB AT BS 303.9, S16L - S17L IAW EO 5311-01025 FIGURE 3.
